Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (889 KB) | Table of Contents | PRIMS summary
Volume 26, Issue 4, 1990, pp. 681–689
DOI: 10.2977/prims/1195170853

On the Bifurcation Set of a Polynomial Function and Newton Boundary

András Némethi[1] and Alexandru Zaharia[2]

(1) Alfréd Rényi Mathematical Institute, Hungarian Academy, Realtanoda Utca 13-15, 1053, BUDAPEST, HUNGARY
(2) Alfred Renyi Mathematical Institute, Hungarian Academy, Realtanoda Utca 13-15, 1053, BUDAPEST, HUNGARY

No abstract available for this article.

No keywords available for this article.

Némethi A, Zaharia A. On the Bifurcation Set of a Polynomial Function and Newton Boundary. Publ. Res. Inst. Math. Sci. 26 (1990), 681-689. doi: 10.2977/prims/1195170853